MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR "ESG-150"

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR "ESG-150"
Model Number WA90150J
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1/initial reporter establishment name: (b)(6) hospital.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported during a therapeutic gastric endoscopic submucosal dissection (esd) procedure in which an electrosurgical knife was used in combination with an electrosurgical generator, a perforation occurred just before the procedure was completed.The perforation occurred in the stomach with a size of 2 or 3 centimeters.The lesion was resected and transferred directly to a surgical operation.The patient was reported to be hospitalized but in good health with no abnormalities.The patient was scheduled to be discharged.It was noted that the physician's opinion regarding the device and the perforation was "the output with the needle knife, was it a little high that the effect was 3".There were no further reports of patient harm.Additional information was obtained through a meeting with the physician.The customer indicated there was no malfunction or concerns with the electrosurgical knife and no trouble, including behavior of the main body, with the electrosurgical generator.It was reported the patient had already been discharged from the hospital this is report 2 of 2.
 
Additional Manufacturer Narrative
Updated fields: d8, h2,h3, h4, h11.This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was not confirmed.A definitive root cause could not be identified.Based on the results of the investigation no nonconformances were found related to this complaint.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
ELECTROSURGICAL GENERATOR "ESG-150"
Common Device Name
ELECTROSURGICAL GENERATOR
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM   14513
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24507844
Report Number3003724334-2026-00123
Device Sequence Number10115445
Product Code GEI
UDI-Device Identifier04042761085793
UDI-Public04042761085793
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA90150J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
KD-1L-1 ELECTROSURGICAL KNIFE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceAsian